# SDR ASAA2024041049377

- Difficulty date: April 10, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 41,192 hours, 12,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH SIDE TRANSITION PANELS HAVE VARIOUS SPOTS OF CORROSION FROM BULKHEAD STA 727 TO 847. GROUNDED - YES. EVALUATED AFT CARGO LH TRANSITION PANELS. REMOVED CORROSION. REMOVED .040 ORIGINAL .040 REMAINING .000 FOUND TO BE OUT OF LIMITS. REMOVED LH TRANSITION, FABRICATED NEW AND REINSTALLED IAW B737-900 SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-5.
